# SDR DL75E091477

- Difficulty date: September 9, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 33,168 hours, 11,473 cycles
- Engine: Pwa PW2037
- Engine time: 31,373 hours, 12,182 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728733
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 31,373 hours, 12,182 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HISTORY OF RT ENG PRI / SEC CONTROL MSG.  REPLACED NR 2 ENGINE.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
